A gap theorem for complete four-dimensional manifolds with δW^+ = 0  [in Japanese]

Access this Article

Search this Article

Journal

  • Tsukuba journal of mathematics

    Tsukuba journal of mathematics 29(2), 539-542, 2005-12

    Institute of Mathematics, University of Tsukuba

Codes

  • NII Article ID (NAID)
    120005349048
  • NII NACSIS-CAT ID (NCID)
    AA00874643
  • Text Lang
    JPN
  • Article Type
    departmental bulletin paper
  • ISSN
    0387-4982
  • Data Source
    IR 
Page Top